# SDR DHL2005740536

- Difficulty date: March 28, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TORQUE BOX CRACKED AT STA 1223.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK ON RT LOWER TORQUE BOX STA 1223 IAW B727 SRM 51-10-1, HFEC INSP PER NDT PT.6 51-00-00 FIG 23.  CRACK ENDS IN STOP HOLE.  FABRICATED DOUBLER REPAIR IAW B727 SRM 53-10-2 FIG 6 FROM 7075T6 .032 PO NR 900573 DIM 4 1/2"BY 3" IAW B727 SRM 51-40-2 FIG 1.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2 FIG 1.
